| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, vticm5_13.2, -11.0/2.0/093 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 2023.Lens rotation not associated to a low vault was observed.On (b)(6) 2024 the lens was exchanged for a longer length lens, this resolved the problem.Cause of the event is reported as unknown.
Additional Manufacturer Narrative
D4 - primary unique device indentifier (udi)#:(b)(4) "udi related data quality updates only" h3 - device evaluation: lens was returned in micro-centrifuge vial, with moisture and residue/debris on product.Visual inspection found no visible damage to lens.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).